Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 5 > No. 1


New Approach of (α₀-ψ)-Contractive Mappings on a Closed Ball in dislocated metric spaces

PP: 5-11
Aftab Hussain, Muhammad Arshad,
The aim of this paper is to introduce an integral type closed ball and establish common fixed point results of integral type ( α 0 − ψ )-contractive mapping in complete dislocated metric space. We extend the scope of ( α , ψ )−contractive mappings which are α 0−admissible on a closed ball in complete dislocated metric spaces. Our results provide extensions as well as substantial generalizations and improvements of several well known results in the existing comparable literature.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved